# SDR ASAA201808205854

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 1,288 hours, 339 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CLASS II MESSAGE.  ACFT GROUNDED.   RESET FQIC 1 & 2.  OPS CHECKED GOOD IAW AMM 28-42-00-710-001.
